RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 2, Pages 197–208 (Mi tmf9437)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions

H. Wajahat A. Riaz, M. Hassan

Department of Physics, University of Punjab, Lahore, Pakistan

Abstract: We consider a Darboux transformation of a generalized lattice (or semidiscrete) Heisenberg magnet (GLHM) model. We define a Darboux transformation on solutions of the Lax pair and on solutions of the spin evolution equation of the GLHM model. The solutions are expressed in terms of quasideterminants. We give a general expression for $K$-soliton solutions in terms of quasideterminants. Finally, we obtain one- and two-soliton solutions of the GLHM model using quasideterminant properties.

Keywords: discrete integrable system, soliton, Darboux transformation.

DOI: https://doi.org/10.4213/tmf9437

Full text: PDF file (1117 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:2, 665–675

Bibliographic databases:

Received: 31.07.2017
Revised: 11.09.2017

Citation: H. Wajahat A. Riaz, M. Hassan, “Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions”, TMF, 195:2 (2018), 197–208; Theoret. and Math. Phys., 195:2 (2018), 665–675

Citation in format AMSBIB
\Bibitem{RiaHas18}
\by H.~Wajahat~A.~Riaz, M.~Hassan
\paper Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions
\jour TMF
\yr 2018
\vol 195
\issue 2
\pages 197--208
\mathnet{http://mi.mathnet.ru/tmf9437}
\crossref{https://doi.org/10.4213/tmf9437}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..665W}
\elib{http://elibrary.ru/item.asp?id=32823069}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 2
\pages 665--675
\crossref{https://doi.org/10.1134/S0040577918050033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434491300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048261561}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9437
  • https://doi.org/10.4213/tmf9437
  • http://mi.mathnet.ru/eng/tmf/v195/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Riaz H. Wajahat A., “Noncommutative Coupled Complex Modified Korteweg-de Vries Equation: Darboux and Binary Darboux Transformations”, Mod. Phys. Lett. A, 34:7-8 (2019), 1950054  crossref  mathscinet  zmath  isi  scopus
    2. Riaz H. Wajahat A., “Multicomponent Nonlinear Schrodinger Equation in 2+1 Dimensions, Its Darboux Transformation and Soliton Solutions”, Eur. Phys. J. Plus, 134:5 (2019), 222  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    References:17
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020